MathSciNet Relay Station
MathSciNet bibliographic data
MR1870437 (2003e:34157) 34L05
Denisov, S. A. To the spectral theory of Kreĭn systems. Integral Equations Operator Theory 42 (2002), no. 2, 166–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement